MAUDE Adverse Event Report: CALDERA MEDICAL INC. GYNECARE TVT RETROPUBIC DEVICE; TVT-CAL-RETROPUBIC

CALDERA MEDICAL INC. GYNECARE TVT RETROPUBIC DEVICE; TVT-CAL-RETROPUBIC
Model Number 810041BL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Urinary Frequency / Polyuria (2275); Urinary Incontinence (4572); Interstitial Cystitis (4862)
Date of Event 09/01/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The patient, who had a history of urinary incontinence dating back to 2016, experienced a recurrence of stress urinary incontinence.To address this, she received a tension-free vaginal tape (tvt) strip (ref.810041bl; lot 3822871; johnson & johnson).Unfortunately, after an early failure, she experienced a return of incontinence following a coughing episode related to pertussis.As a result, a second tvt strip was placed, and a rectocele repair was performed through the vaginal route in (b)(6) 2017.
 
Additional Manufacturer Narrative
The product was not returned.The investigation is ongoing and the results of investigation will be reported.This complaint is related is related to complaint (b)(4).This report is related to report 3003990090-2025-01683.The manufacturing number is (b)(4).
 
Additional Manufacturer Narrative
Additional information: d4; d5; h4; h6; h11.Investigation results: an analysis of the product could not be performed since a physical sample was not received for evaluation."a manufacturing record evaluation was performed for the finished lot number 3822871 (product code 810041bl), and no non-conformances / manufacturing irregularities were identified.Expiration date: 31.Dec.2017 manufacturing date: 13.Jan.2015" as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition; therefore, it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.The manufacturing number is (b)(4).

Brand Name
GYNECARE TVT RETROPUBIC DEVICE
Common Device Name
TVT-CAL-RETROPUBIC
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDER MEDICAL SARL-NAUCHATEL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key23398868
Report Number3003990090-2025-01682
Device Sequence Number18686994
Product Code OTN
UDI-Device Identifier10705031062290
UDI-Public10705031062290
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201686
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model Number810041BL
Device Lot Number3822871
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2025
Supplement Date Received by Manufacturer12/27/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale